# SDR PLGA000103

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361BE
- Make and model: Saab 340B
- Aircraft serial: 340B290
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pump
- Part number: 7757983N
- Condition: Failed
- Location: Red Gearbox
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - FLT 4756 - UPON TAKEOFF ROLL, FLIGHT ABORTED DUE TO THE RIGHT OIL PRESSURE WARNING LIGHT ILLUMINATING ON THE CENTRAL WARNING PANEL AND THE OIL PRESSURE GAUGE READING ZERO.  MAINTENANCE FOUND THE RIGHT PROPELLER GEARBOX LUBE PUMP SHEARED.  MAINTENANCE REPLACED THE LUBE PUMP.  AFTER PERFORMING ALL OPERATIONAL CHECKS, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
